# SDR DALA2015042202957

- Difficulty date: April 20, 2015
- Submitted: April 28, 2015
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 80,970 hours, 11,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Corroded
- Location: Bs 1024
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1024 PANEL SUPPORT BRACKET CORRODED AROUND FASTENER, REPLACED WITH NEW PANEL SUPPORT BRACKET.
